# SDR UIEA2025011000022

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fire Seal
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 LH CORE COWL (427AL), ZONE CC5, FIRE SHIELD WITH SEALANT DAMAGE.( ENGINE 2 LH CORE COWL (427AL), ZONE CC5, FIRE SHIELD SEALANT WAS RESTORED IAW AMM 78-31-00-308-072-H00. NO FURTHER DEFECTS NOTED )
